MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B

ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B
Model Number 6170
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 12/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.During processing of this incident, attempts were made to obtain complete device information.Date of event and therapy is estimated.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2020-49019.Related manufacturer reference number: 1627487-2020-49021.Related manufacturer reference number: 1627487-2020-49022.It was reported that following a head trauma the impedance readings were out of range.As such, surgical intervention may take place at a later date to address the issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive, since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B
Common Device Name
DBS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11037957
Report Number1627487-2020-49020
Device Sequence Number2692062
Product Code MHY
UDI-Device Identifier05415067020635
UDI-Public05415067020635
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model Number6170
Device Catalogue Number6170
Device Lot Number5578092
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer12/20/2020
02/24/2021
Initial Report FDA Received Date12/18/2020
Supplement Report FDA Received Date01/13/2021
02/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS EXTENSION, MODEL 6371 (X2); DBS LEAD, MODEL 6170; DBS EXTENSION, MODEL 6371 (X2); DBS LEAD, MODEL 6170
Outcome Attributed to Adverse Event Other;